Alert archive / South Dakota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 13, NWS Rapid City, SD

May 17, 2013Butte County, Meade County, South Dakota

NWS Rapid City, SD issued this severe thunderstorm warning at May 17, 2013, 5:23 PM MDT for Butte County, Meade County, South Dakota. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 17, 2013, 5:23 PM MDT (23:23 UTC)
Expired
May 17, 2013, 6:30 PM MDT
In force
67 min
Issued by
NWS Rapid City, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Butte County, SD, Meade County, SD

The radar

The Rapid City radar (KUDX), 72 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 3:03 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 11.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
1283 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 4:23 PM MDT, 1 hour earlier.

Area forecast discussion, May 17, 4:23 PM MDT, 1 hour before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
423 PM MDT FRI MAY 17 2013

.UPDATE...
ISSUED AT 415 PM MDT FRI MAY 17 2013

HAVE ADDED TRIPP COUNTY TO WATCH GIVEN CONVECTION OVER ERN CHERRY
COUNTY. HAVE ALSO UPPED POPS SIGNIFICANTLY FOR SWRN SD GIVEN
COMPLEX MOVING NEWD THRU THE NEB PANHANDLE...AND ALSO UPPED POPS
FOR NERN WY GIVEN ACTIVITY ALONG/EAST OF THE BIGHORNS.

&&

.SHORT TERM...THIS EVENING THROUGH SATURDAY NIGHT
ISSUED AT 147 PM MDT FRI MAY 17 2013

19Z SURFACE ANALYSIS HAD LOW PRESSURE OVER SOUTHEAST
WY WITH WARM FRONT NORTHEAST/EAST ACROSS FAR SOUTHERN SD. WATER
VAPOR SHOWED UPPER RIDGE BUILDING OVER THE DAKOTAS AND SHORTWAVE
OVER WESTERN WY. SHORTWAVE WILL TRAVEL NORTHEAST TONIGHT ON A 45KT
MID-LEVEL JET STREAK. SYNOPTIC FORCING WILL SLIGHTLY DEEPEN THE
SURFACE LOW AS IT INCHES NORTHEAST ALONG THE WARM FRONT INTO THE NE
PANHANDLE OVERNIGHT. TD/S IN THE MID/UPPER 50S HAVE POOLED/ADVECTED
WEST AHEAD OF THE WARM FRONT OVER THE SD PLAINS AND FAR NORTHEAST
WY. 1-1.5KJ/KG MLCAPE VALUES EXPECTED DURING PEAK HEATING LATE THIS
AFTERNOON/EARLY THIS EVENING ALONG WITH 0-6KM BULK SHEAR VALUES
RISING TO 20M/S. 0-1KM BULK SHEAR PEAKS NEAR 10M/S EARLY THIS
EVENING NORTHEAST OF SURFACE LOW OVER FAR NORTHEAST WY/BLACK
HILLS/FAR NORTHWEST SD. IF UPPER LEVEL RIDGE BUILDING OVER THE
DAKOTAS DOESN/T SUPPRESS CONVECTION...WOULD EXPECT CLUSTER OF TSRA
TO DEVELOP IN THE FAR NORTHWEST REACHES OF THE CWA LATER THIS
AFTERNOON...MOVING EAST/NORTHEAST OVERNIGHT. ADDITIONAL CLUSTER OF
STORMS MAY DEVELOP NEAR THE WARM FRONT AS 35KT LOW LEVEL JET
DEVELOPS THIS EVENING. CONVECTIVE-ALLOWING MODELS SUPPORT THIS
SCENARIO AS WELL AS A COUPLE OF SUPERCELLS BRINGING LARGE
HAIL/DAMAGING WINDS. ISOLATED TORNADO THREAT LATE THIS
AFTERNOON/EARLY THIS EVENING OVER FAR NORTHEAST WY/AREAS NORTH OF
THE BLACK HILLS. ACTIVITY WILL MERGE INTO A LARGER SCALE CONVECTIVE
SYSTEM AND MOVE EAST OF THE CWA OVERNIGHT. TEMPERATURES NEAR
GUIDANCE.

SATURDAY...SURFACE LOW OVER NE PANHANDLE SINKS INTO EASTERN CO AS
FLOW AHEAD OF IT PUSHES WARM FRONT NORTH INTO A NORTH/SOUTH ORIENTED
BOUNDARY FROM CENTRAL ND INTO NORTHEAST CO. STRONGER SHORTWAVE
ROUNDS UPPER TROUGH OVER THE ROCKIES AND BEGINS TO IMPINGE ON
FRONTAL BOUNDARY SATURDAY AFTERNOON. 2-3KJ/KG SBCAPE FORECAST ALONG
WITH PLENTY OF SHEAR FOR SUPERCELLS. ACTIVITY WILL MERGE INTO A
LARGE CONVECTIVE CLUSTER AHEAD OF SURFACE BOUNDARY SATURDAY EVENING.
ORGANIZED SEVERE THUNDERSTORMS LOOK LIKE A GOOD BET EAST OF THE
BLACK HILLS. AS MCS MOVES EAST OF THE AREA SATURDAY NIGHT...SYNOPTIC
SCALE FORCING AHEAD OF UPPER TROUGH WILL KEEP SHRA/ISOLATED TSRA
GOING OVERNIGHT OVER MUCH THE AREA. TEMPERATURES NEAR GUIDANCE.

&&

.LONG TERM...SUNDAY THROUGH FRIDAY
ISSUED AT 147 PM MDT FRI MAY 17 2013

MEDIUM RANGE MODELS REMAIN IN GENERAL AGREEMENT WITH PROGRESSION
AND TRACK OF UPPER TROF/LOW LATER THIS WEEKEND AND EARLY NEXT
WEEK...WITH MODELS CONTINUING TO TREND THE SYSTEM A BIT FURTHER
SOUTH ACROSS THE REGION. THE CONSENSUS OF THE MODELS AT 00Z WAS TO
MOVE THE TROF ACROSS THE NORTHERN ROCKIES AND INTO THE NORTHERN
PLAINS SUNDAY INTO SUNDAY NIGHT. UPPER LOW IS THEN PROGGED TO
DEVELOP ACROSS SD SUNDAY NIGHT...WITH THE SYSTEM CUTTING OFF AND
STALLING SOMEWHERE ACROSS EASTERN SD MONDAY INTO TUESDAY. THE
LATEST CONSENSUS WOULD BRING A SIGNIFICANT AMOUNT OF RAINFALL TO
MUCH OF THE FORECAST AREA...ESPECIALLY FROM THE BLACK HILLS AREA
EASTWARD ACROSS MUCH OF SD. 1 TO 3 INCHES OF RAINFALL WOULD
GENERALLY BE EXPECTED ACROSS THESE AREAS FROM SUNDAY INTO
TUESDAY...ESPECIALLY IF THE SYSTEM STALLS OUT OVER EASTERN SD FOR
AS LONG AS IS PROJECTED. ANY DEVIATIONS TO THE TRACK AND SPEED
WOULD ALTER THIS POTENTIAL...BUT THIS IS LOOKING MORE AND MORE
LIKE A SIGNIFICANT RAINFALL EVENT FOR MUCH OF THE AREA.

HAVE RAISED POPS FOR MOST AREAS FROM SUNDAY TO TUESDAY...WITH LIKELY
POPS ACROSS MUCH OF THE AREA SUNDAY THROUGH MONDAY NIGHT. SOME
THUNDERSTORMS ARE EXPECTED ACROSS THE AREA ON SUNDAY...BUT THIS
SHOULD BECOME MORE OF A GENERAL RAIN/SHOWER EVENT SUNDAY NIGHT AND
EARLY NEXT WEEK AS LOW DEVELOPS EAST OF THE AREA AND INSTABILITY
DIMINISHES. TEMPS COULD BECOME COLD ENOUGH LATE SUNDAY NIGHT AND
MONDAY NIGHT FOR SOME SNOW ACROSS THE HIGHEST ELEVATIONS OF THE
BLACK HILLS...BUT WILL LEAVE OUT POSSIBILITY FOR NOW UNTIL THINGS
BECOME A BIT CLEARER WITH REGARD TO THE TRACK. HIGHS SUNDAY ARE
EXPECTED TO BE IN THE 60S TO MID 70S...WARMEST TOWARD SOUTH CENTRAL
SD. COOL AND BREEZY/WINDY CONDITIONS ARE THEN EXPECTED MONDAY AND
TUESDAY.

AT THIS POINT...IT LOOKS THE SYSTEM WILL EJECT SLOWLY EASTWARD OUT
OF THE REGION TUESDAY AND TUESDAY NIGHT...WITH GRADUALLY IMPROVING
CONDITIONS FROM WEST TO EAST. FORECAST UNCERTAINTY INCREASES FOR THE
REST OF THE FORECAST...AS IT WILL BE DETERMINED BY THE PROGRESSION
OF THIS SYSTEM. THERE SHOULD BE A GENERAL WARMING TREND FOR THE
MIDDLE AND LATTER PART OF THE WEEK...ESPECIALLY ACROSS WESTERN
AREAS...BUT POSSIBLY NOT AS SIGNIFICANT AS HAS BEEN EXPECTED. WILL GO
WITH A MAINLY DRY FORECAST FOR WEDNESDAY AND WEDNESDAY NIGHT AS WEAK
RIDGING IS PROGGED TO PASS THROUGH THE REGION BEHIND EXITING SYSTEM.
SOUTHWEST FLOW ALOFT COULD DEVELOP AGAIN BY THE END OF THE
WEEK...WHICH WOULD BRING BACK CHANCES FOR SHOWERS AND STORMS.

&&

.AVIATION...FOR THE 00Z TAFS THROUGH 00Z SATURDAY AFTERNOON
ISSUED AT 420 PM MDT FRI MAY 17 2013

WIDESPREAD SHOWER AND SEVERE THUNDERSTORM ACTIVITY WILL CONTINUE
THIS AFTERNOON AND EVENING...WITH LOCAL IFR CONDITIONS EXPECTED
NEAR HEAVIER STORMS. IFR/LIFR STRATUS/FOG IS EXPECTED TO REDEVELOP
ON THE SD PLAINS LATE TONIGHT AND EARLY SATURDAY MORNING.
ADDITIONAL WIDESPREAD SHOWER AND SEVERE THUNDERSTORM ACTIVITY IS
EXPECTED SATURDAY AFTERNOON.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
WY...NONE.
&&

UPDATE...JOHNSON
SHORT TERM...HELGESON
LONG TERM...13
AVIATION...13
Hazardous weather outlook, May 17, 9:22 AM MDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
922 AM MDT FRI MAY 17 2013

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058-
071-181300-
BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON-
HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK-
NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS-
NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY-
SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS-
SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP-
WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH-
922 AM MDT (1022 AM CDT) FRI MAY 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND
NORTHEASTERN WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND MOVE EAST AND
NORTHEAST ACROSS THE AREA THROUGH TONIGHT. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS OVER NORTHEAST WYOMING AND MOST OF WESTERN
SOUTH DAKOTA. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN
THREAT. ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY FROM FAR
NORTHEAST WYOMING INTO NORTHWEST SOUTH DAKOTA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN EXTENDED PERIOD OF ACTIVE WEATHER CONTINUES SATURDAY INTO EARLY
NEXT WEEK. MOST OF SOUTH DAKOTA HAS A SLIGHT RISK OF SEVERE
THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. LARGE HAIL AND SEVERE
WIND GUSTS ARE THE PRIMARY THREATS...BUT STORMS WILL ALSO PRODUCE
HEAVY RAIN AND FREQUENT LIGHTNING. ISOLATED TORNADOES ARE POSSIBLE
OVER SOUTH CENTRAL SOUTH DAKOTA.

THUNDERSTORMS ARE LIKELY AGAIN SUNDAY AND SUNDAY NIGHT...AND THEN
AGAIN MONDAY AND MONDAY NIGHT. DRIER WEATHER IS IN THE FORECAST FOR
THE LAST HALF OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

In the hours before

Local storm report, May 17, 4:47 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
447 PM MDT FRI MAY 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             2 SSW SAINT ONGE        44.53N 103.73W
05/17/2013  E1.00 INCH       LAWRENCE           SD   TRAINED SPOTTER

0441 PM     HAIL             5 SSW SAINT ONGE        44.48N 103.76W
05/17/2013  E1.75 INCH       LAWRENCE           SD   TRAINED SPOTTER

&&

POJORLIE
Special weather statement, May 17, 5:00 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
500 PM MDT FRI MAY 17 2013

SDZ041-042-172345-
FALL RIVER SD-SHANNON SD-
500 PM MDT FRI MAY 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FALL RIVER AND
WESTERN SHANNON COUNTIES UNTIL 545 PM MDT...

AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF OELRICHS...OR 28 MILES
SOUTHEAST OF DOWNTOWN HOT SPRINGS...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
AREAS EAST OF OELRICHS.

&&

LAT...LON 4312 10328 4338 10306 4326 10278 4299 10305
TIME...MOT...LOC 2300Z 221DEG 16KT 4313 10310

CARSTENS
Special weather statement, May 17, 5:02 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
502 PM MDT FRI MAY 17 2013

SDZ043-044-046-047-172330-
BENNETT SD-JACKSON SD-MELLETTE SD-TODD SD-
602 PM CDT FRI MAY 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MELLETTE...
BENNETT...SOUTHERN JACKSON AND TODD COUNTIES UNTIL 630 PM CDT/530 PM
MDT/...

AT 458 PM MDT/558 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF MARTIN TO 7 MILES SOUTHEAST OF LAKEVIEW...AND MOVING
NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MISSION...
  VETAL...
  SAINT FRANCIS...
  LAKEVIEW...
  HISLE...
  ROSEBUD...
  PARMELEE...
  LONG VALLEY...
  HIDDEN TIMBER...
  NORRIS...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4316 10190 4354 10168 4334 10034 4299 10057
      4299 10094
TIME...MOT...LOC 2303Z 206DEG 16KT 4329 10177 4304 10067

CARSTENS
Local storm report, May 17, 5:04 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
504 PM MDT FRI MAY 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             12 SE DOWNTOWN GILLETTE 44.17N 105.33W
05/17/2013  E1.25 INCH       CAMPBELL           WY   PUBLIC

            ALONG HIGHWAY 50

&&

JJOHNSON
Local storm report, May 17, 5:09 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RAPID CITY SD
509 PM MDT FRI MAY 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             12 SW DOWNTOWN GILLETTE 44.17N 105.67W
05/17/2013  E1.25 INCH       CAMPBELL           WY   PUBLIC

            ALONG HIGHWAY 50

&&

POJORLIE
Local storm report, May 17, 5:22 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
522 PM MDT FRI MAY 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             5 SE DOWNTOWN GILLETTE  44.24N 105.43W
05/17/2013  E1.00 INCH       CAMPBELL           WY   TRAINED SPOTTER

&&

POJORLIE

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 6:29 PM MDTSpecial Weather StatementUNROglala Lakota46 min
May 16, 7:19 PM MDTSpecial Weather StatementUNROglala Lakota41 min
May 17, 2:41 PM MDTSpecial Weather StatementUNRLawrence34 min
May 17, 2:56 PM MDTSevere Thunderstorm WarningUNRLawrence64 min
May 17, 3:30 PM MDTSevere Thunderstorm WarningUNRButte60 min
May 17, 3:57 PM MDTSpecial Weather StatementUNROglala Lakota48 min
May 17, 4:12 PM MDTSpecial Weather StatementUNRLawrence48 min
May 17, 4:16 PM MDTSpecial Weather StatementUNROglala Lakota29 min
May 17, 4:22 PM MDTSevere Thunderstorm WarningUNRFall River53 min
May 17, 4:26 PM MDTSevere Thunderstorm WarningUNRLawrence64 min
May 17, 4:53 PM MDTSevere Thunderstorm WarningUNRMeade37 min
May 17, 5:00 PM MDTSpecial Weather StatementUNRFall River45 min
May 17, 5:02 PM MDTSpecial Weather StatementUNRBennett, Todd28 min
May 17, 5:07 PM MDTSevere Thunderstorm WarningUNRBennett, Todd38 min
May 17, 5:10 PM MDTSevere Thunderstorm WarningUNRTodd65 min
May 17, 5:26 PM MDTSpecial Weather StatementUNRHarding49 min
May 17, 5:32 PM MDTSevere Thunderstorm WarningUNRJackson, Mellette58 min
May 16, 7:17 PM MDTSpecial Weather StatementUNRWeston43 min
May 17, 3:44 PM MDTSevere Thunderstorm WarningUNRCampbell61 min
May 17, 3:58 PM MDTSpecial Weather StatementUNRCampbell47 min
May 17, 4:10 PM MDTSevere Thunderstorm WarningUNRCampbell65 min
May 17, 5:05 PM MDTSevere Thunderstorm WarningUNRCampbell, Crook70 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.